EconPapers    
Economics at your fingertips  
 

Inferences of the Lifetime Performance Index with Lomax Distribution Based on Progressive Type-II Censored Data

Mahmoud Mohamed Abdul Wahab (), El-Sagheer Rashad Mohamed (), Soliman Ahmed Abo-Elmagd () and Ahmed Abd Ellah
Additional contact information
Mahmoud Mohamed Abdul Wahab: Mathematics Department, Faculty of Science, Al-Azhar University, Naser city 11884, Cairo, Egypt
El-Sagheer Rashad Mohamed: Mathematics Department, Faculty of Science, Al-Azhar University, Naser city 11884, Cairo, Egypt
Soliman Ahmed Abo-Elmagd: Mathematics Department, Faculty of Science, Islamic University, Madinah, Saudi Arabia

Stochastics and Quality Control, 2014, vol. 29, issue 1, 39-51

Abstract: Effective management and the assessment of quality performance of products is important in modern enterprises. Often, the business performance is measured using the lifetime performance index CL to evaluate the potential of a process, where L is a lower specification limit. In this paper the maximum likelihood estimator (MLE) of CL is derived based on progressive Type II sampling and assuming the Lomax distribution. The MLE of CL is then utilized to develop a new hypothesis testing procedure for given value of L. Moreover, we develop the Bayes estimator of CL assuming the conjugate prior distribution and applying the squared-error loss function. The Bayes estimator of CL is then utilized to develop a credible interval again for given L. Finally, we propose a Bayesian test to assess the lifetime performance of products and give two examples and a Monte Carlo simulation to assess and compare the two ML-approach with the Bayes-approach with respect to the lifetime performance index CL.

Keywords: Data Transformation; Exponential Distribution; Maximum Likelihood Estimator; Bayes Estimator; Data Transformation; Exponential Distribution; Maximum Likelihood Estimator; Bayes Estimator (search for similar items in EconPapers)
Date: 2014
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://doi.org/10.1515/eqc-2014-0005 (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:ecqcon:v:29:y:2014:i:1:p:13:n:5

Ordering information: This journal article can be ordered from
https://www.degruyter.com/journal/key/eqc/html

DOI: 10.1515/eqc-2014-0005

Access Statistics for this article

Stochastics and Quality Control is currently edited by George P. Yanev

More articles in Stochastics and Quality Control from De Gruyter
Bibliographic data for series maintained by Peter Golla ().

 
Page updated 2025-03-19
Handle: RePEc:bpj:ecqcon:v:29:y:2014:i:1:p:13:n:5